# SDR UALA2012110906446

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 69,535 hours, 9,817 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG OVERHEAT CIRCUIT R2.  FOUND WIRES W0656-1001R-16 AND W0656-1002R-16 FROM M26005 LWR AFT DETECTOR TO M26004 LOWER FWD WITH DAMAGED INSULATION BENEATH CLAMPS BEHIND EDP HYDRAULIC SUPPLY LINE HEATSHIELD AT THE 3 O'CLOCK POSITION.  REPROTECTED INSULATION PER GNMM 2-0-15-001 AS PRECAUTION, HOWEVER WILL REQUIRE WIRES REPLACEMENT.  CLAMPS PCN 754-2529 (05EA) ARE WORN AND MUST ALSO BE REPLACED 141596.  (PARTS: 754-2529  TA025115-04  CLAMP)
